March  2016, 15(2): 477-494. doi: 10.3934/cpaa.2016.15.477

One dimensional $p$-th power Newtonian fluid with temperature-dependent thermal conductivity

1. 

School of Mathematics and Statistics, Wuhan University, Wuhan 430072

Received  April 2015 Revised  November 2015 Published  January 2016

We study the initial and initial-boundary value problems for the $p$-th power Newtonian fluid in one space dimension with general large initial data. The existence and uniqueness of globally smooth non-vacuum solutions are established when the thermal conductivity is some non-negative power of the temperature. Our analysis is based on some detailed estimates on the bounds of both density and temperature.
Citation: Tao Wang. One dimensional $p$-th power Newtonian fluid with temperature-dependent thermal conductivity. Communications on Pure & Applied Analysis, 2016, 15 (2) : 477-494. doi: 10.3934/cpaa.2016.15.477
References:
[1]

S. N. Antontsev, A. V. Kazhikhov and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, North-Holland Publishing Co., Amsterdam, 1990.  Google Scholar

[2]

S. Chapman and T. G. Cowling, The Mathematical Theory of Nonuniform Gases, 3rd edition, Cambridge University Press, Cambridge, 1990.  Google Scholar

[3]

G. Q. Chen, Global solutions to the compressible Navier-Stokes equations for a reacting mixture, SIAM J. Math. Anal., 23 (1992), 609-634. doi: 10.1137/0523031.  Google Scholar

[4]

H. Cui and Z.-A. Yao, Asymptotic behavior of compressible $p$-th power Newtonian fluid with large initial data, J. Differential Equations, 258 (2015), 919-953. doi: 10.1016/j.jde.2014.10.011.  Google Scholar

[5]

H. K. Jenssen and T. K. Karper, One-dimensional compressible flow with temperature dependent transport coefficients, SIAM J. Math. Anal., 42 (2010), 904-930. doi: 10.1137/090763135.  Google Scholar

[6]

J. I. Kanel', A model system of equations for the one-dimensional motion of a gas, Differencial$'$ nye Uravnenija, 4 (1968), 721-734.  Google Scholar

[7]

S. Kawashima and M. Okada, Smooth global solutions for the one-dimensional equations in magnetohydrodynamics, Proc. Japan Acad. Ser. A Math. Sci., 58 (1982), 384-387.  Google Scholar

[8]

A. V. Kazhikhov, On the Cauchy problem for the equations of a viscous gas, Sibirsk. Mat. Zh., 23 (1982), 60-64.  Google Scholar

[9]

A. V. Kazhikhov and V. V. Shelukhin, Unique global solution with respect to time of initial-boundary value problems for one-dimensional equations of a viscous gas, Prikl. Mat. Meh., 41 (1977), 282-291.  Google Scholar

[10]

M. Lewicka and P. B. Mucha, On temporal asymptotics for the $p$th power viscous reactive gas, Nonlinear Anal., 57 (2004), 951-969. doi: 10.1016/j.na.2003.12.001.  Google Scholar

[11]

M. Lewicka and S. J. Watson, Temporal asymptotics for the $p$'th power Newtonian fluid in one space dimension, Z. Angew. Math. Phys., 54 (2003), 633-651. doi: 10.1007/s00033-003-1149-1.  Google Scholar

[12]

H. Liu, T. Yang, H. Zhao and Q. Zou, One-dimensional compressible Navier-Stokes equations with temperature dependent transport coefficients and large data, SIAM J. Math. Anal., 46 (2014), 2185-2228. doi: 10.1137/130920617.  Google Scholar

[13]

R. Pan and W. Zhang, Compressible Navier-Stokes equations with temperature dependent heat conductivity, Commun. Math. Sci., 13 (2015), 401-425. doi: 10.4310/CMS.2015.v13.n2.a7.  Google Scholar

[14]

Y. Qin and L. Huang, Global existence and exponential stability for the $p$th power viscous reactive gas, Nonlinear Anal., 73 (2010), 2800-2818. doi: 10.1016/j.na.2010.06.015.  Google Scholar

[15]

Y. Qin and L. Huang, Regularity and exponential stability of the $p$th Newtonian fluid in one space dimension, Math. Models Methods Appl. Sci., 20 (2010), 589-610. doi: 10.1142/S0218202510004350.  Google Scholar

[16]

Z. Tan, T. Yang, H. Zhao and Q. Zou, Global solutions to the one-dimensional compressible Navier-Stokes-Poisson equations with large data, SIAM J. Math. Anal., 45 (2013), 547-571. doi: 10.1137/120876174.  Google Scholar

show all references

References:
[1]

S. N. Antontsev, A. V. Kazhikhov and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, North-Holland Publishing Co., Amsterdam, 1990.  Google Scholar

[2]

S. Chapman and T. G. Cowling, The Mathematical Theory of Nonuniform Gases, 3rd edition, Cambridge University Press, Cambridge, 1990.  Google Scholar

[3]

G. Q. Chen, Global solutions to the compressible Navier-Stokes equations for a reacting mixture, SIAM J. Math. Anal., 23 (1992), 609-634. doi: 10.1137/0523031.  Google Scholar

[4]

H. Cui and Z.-A. Yao, Asymptotic behavior of compressible $p$-th power Newtonian fluid with large initial data, J. Differential Equations, 258 (2015), 919-953. doi: 10.1016/j.jde.2014.10.011.  Google Scholar

[5]

H. K. Jenssen and T. K. Karper, One-dimensional compressible flow with temperature dependent transport coefficients, SIAM J. Math. Anal., 42 (2010), 904-930. doi: 10.1137/090763135.  Google Scholar

[6]

J. I. Kanel', A model system of equations for the one-dimensional motion of a gas, Differencial$'$ nye Uravnenija, 4 (1968), 721-734.  Google Scholar

[7]

S. Kawashima and M. Okada, Smooth global solutions for the one-dimensional equations in magnetohydrodynamics, Proc. Japan Acad. Ser. A Math. Sci., 58 (1982), 384-387.  Google Scholar

[8]

A. V. Kazhikhov, On the Cauchy problem for the equations of a viscous gas, Sibirsk. Mat. Zh., 23 (1982), 60-64.  Google Scholar

[9]

A. V. Kazhikhov and V. V. Shelukhin, Unique global solution with respect to time of initial-boundary value problems for one-dimensional equations of a viscous gas, Prikl. Mat. Meh., 41 (1977), 282-291.  Google Scholar

[10]

M. Lewicka and P. B. Mucha, On temporal asymptotics for the $p$th power viscous reactive gas, Nonlinear Anal., 57 (2004), 951-969. doi: 10.1016/j.na.2003.12.001.  Google Scholar

[11]

M. Lewicka and S. J. Watson, Temporal asymptotics for the $p$'th power Newtonian fluid in one space dimension, Z. Angew. Math. Phys., 54 (2003), 633-651. doi: 10.1007/s00033-003-1149-1.  Google Scholar

[12]

H. Liu, T. Yang, H. Zhao and Q. Zou, One-dimensional compressible Navier-Stokes equations with temperature dependent transport coefficients and large data, SIAM J. Math. Anal., 46 (2014), 2185-2228. doi: 10.1137/130920617.  Google Scholar

[13]

R. Pan and W. Zhang, Compressible Navier-Stokes equations with temperature dependent heat conductivity, Commun. Math. Sci., 13 (2015), 401-425. doi: 10.4310/CMS.2015.v13.n2.a7.  Google Scholar

[14]

Y. Qin and L. Huang, Global existence and exponential stability for the $p$th power viscous reactive gas, Nonlinear Anal., 73 (2010), 2800-2818. doi: 10.1016/j.na.2010.06.015.  Google Scholar

[15]

Y. Qin and L. Huang, Regularity and exponential stability of the $p$th Newtonian fluid in one space dimension, Math. Models Methods Appl. Sci., 20 (2010), 589-610. doi: 10.1142/S0218202510004350.  Google Scholar

[16]

Z. Tan, T. Yang, H. Zhao and Q. Zou, Global solutions to the one-dimensional compressible Navier-Stokes-Poisson equations with large data, SIAM J. Math. Anal., 45 (2013), 547-571. doi: 10.1137/120876174.  Google Scholar

[1]

Asim Aziz, Wasim Jamshed. Unsteady MHD slip flow of non Newtonian power-law nanofluid over a moving surface with temperature dependent thermal conductivity. Discrete & Continuous Dynamical Systems - S, 2018, 11 (4) : 617-630. doi: 10.3934/dcdss.2018036

[2]

Adriana C. Briozzo, María F. Natale, Domingo A. Tarzia. The Stefan problem with temperature-dependent thermal conductivity and a convective term with a convective condition at the fixed face. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1209-1220. doi: 10.3934/cpaa.2010.9.1209

[3]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[4]

Seung-Yeal Ha, Bingkang Huang, Qinghua Xiao, Xiongtao Zhang. A global existence of classical solutions to the two-dimensional kinetic-fluid model for flocking with large initial data. Communications on Pure & Applied Analysis, 2020, 19 (2) : 835-882. doi: 10.3934/cpaa.2020039

[5]

Zilai Li, Zhenhua Guo. On free boundary problem for compressible navier-stokes equations with temperature-dependent heat conductivity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3903-3919. doi: 10.3934/dcdsb.2017201

[6]

Jishan Fan, Fucai Li, Gen Nakamura. Regularity criteria for the Boussinesq system with temperature-dependent viscosity and thermal diffusivity in a bounded domain. Discrete & Continuous Dynamical Systems, 2016, 36 (9) : 4915-4923. doi: 10.3934/dcds.2016012

[7]

Nurul Hafizah Zainal Abidin, Nor Fadzillah Mohd Mokhtar, Zanariah Abdul Majid. Onset of Benard-Marangoni instabilities in a double diffusive binary fluid layer with temperature-dependent viscosity. Numerical Algebra, Control & Optimization, 2019, 9 (4) : 413-421. doi: 10.3934/naco.2019040

[8]

P. D. Howell, J. J. Wylie, Huaxiong Huang, Robert M. Miura. Stretching of heated threads with temperature-dependent viscosity: Asymptotic analysis. Discrete & Continuous Dynamical Systems - B, 2007, 7 (3) : 553-572. doi: 10.3934/dcdsb.2007.7.553

[9]

Jishan Fan, Shuxiang Huang, Fucai Li. Global strong solutions to the planar compressible magnetohydrodynamic equations with large initial data and vacuum. Kinetic & Related Models, 2017, 10 (4) : 1035-1053. doi: 10.3934/krm.2017041

[10]

Xiaoping Zhai, Zhaoyang Yin. Global solutions to the Chemotaxis-Navier-Stokes equations with some large initial data. Discrete & Continuous Dynamical Systems, 2017, 37 (5) : 2829-2859. doi: 10.3934/dcds.2017122

[11]

Yaobin Ou, Pan Shi. Global classical solutions to the free boundary problem of planar full magnetohydrodynamic equations with large initial data. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 537-567. doi: 10.3934/dcdsb.2017026

[12]

Bingkang Huang, Lan Zhang. A global existence of classical solutions to the two-dimensional Vlasov-Fokker-Planck and magnetohydrodynamics equations with large initial data. Kinetic & Related Models, 2019, 12 (2) : 357-396. doi: 10.3934/krm.2019016

[13]

Xin Zhong. Global well-posedness to the cauchy problem of two-dimensional density-dependent boussinesq equations with large initial data and vacuum. Discrete & Continuous Dynamical Systems, 2019, 39 (11) : 6713-6745. doi: 10.3934/dcds.2019292

[14]

Hafedh Bousbih. Global weak solutions for a coupled chemotaxis non-Newtonian fluid. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 907-929. doi: 10.3934/dcdsb.2018212

[15]

Fengbai Li, Feng Rong. Decay of solutions to fractal parabolic conservation laws with large initial data. Communications on Pure & Applied Analysis, 2013, 12 (2) : 973-984. doi: 10.3934/cpaa.2013.12.973

[16]

Javier A. Almonacid, Gabriel N. Gatica, Ricardo Oyarzúa, Ricardo Ruiz-Baier. A new mixed finite element method for the n-dimensional Boussinesq problem with temperature-dependent viscosity. Networks & Heterogeneous Media, 2020, 15 (2) : 215-245. doi: 10.3934/nhm.2020010

[17]

Hannes Eberlein, Michael Růžička. Global weak solutions for an newtonian fluid interacting with a Koiter type shell under natural boundary conditions. Discrete & Continuous Dynamical Systems - S, 2021, 14 (11) : 4093-4140. doi: 10.3934/dcdss.2020419

[18]

Fei Chen, Yongsheng Li, Huan Xu. Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data. Discrete & Continuous Dynamical Systems, 2016, 36 (6) : 2945-2967. doi: 10.3934/dcds.2016.36.2945

[19]

Xinhua Zhao, Zilai Li. Asymptotic behavior of spherically or cylindrically symmetric solutions to the compressible Navier-Stokes equations with large initial data. Communications on Pure & Applied Analysis, 2020, 19 (3) : 1421-1448. doi: 10.3934/cpaa.2020052

[20]

Michael Röckner, Rongchan Zhu, Xiangchan Zhu. A remark on global solutions to random 3D vorticity equations for small initial data. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4021-4030. doi: 10.3934/dcdsb.2019048

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (57)
  • HTML views (0)
  • Cited by (10)

Other articles
by authors

[Back to Top]